Ray casting implicit fractal surfaces with reduced affine arithmetic

This is the latest version of this eprint.

Gamito, M.N. and Maddock, S.C. (2007) Ray casting implicit fractal surfaces with reduced affine arithmetic. The Visual Computer, 23 (3). pp. 155-165. ISSN 1432-2315



  • Gamito, M.N.
  • Maddock, S.C.
Copyright, Publisher and Additional Information: © 2007 Springer. This is an author produced version of a paper published in The Visual Computer. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: March 2007
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 25 Apr 2008 15:19
Last Modified: 05 Jun 2014 12:56
Published Version: http://dx.doi.org/10.1007/s00371-006-0090-7
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00371-006-0090-7

Available Versions of this Item